Progesterone is poison to my body! Why can't I tolerate it?
First, let me start by saying that I am well versed in bio identicals. I'm not knocking bio-progesterone, but I am going to say that some of the information that I have seen posted is just wrong. I cannot, in any level, mode of delivery etc... Tolerate the stuff. Once again, and probably my fifth try on the lowest dose humanly possible (6.5mg orally), I had increased estrogen dominance symptoms (yes, I know it can wake up sleepy estrogen receptors, that appears to be me), irritability, sore breasts, bloating etc...but the one thing that puts me over the edge is the insanity it does to my skin: horrible cystic acne and a lovely case of perioral dermatitis. My face is a complete and utter mess, enough to cause depression. I mean, I don't want to leave the house. It's that disgusting. And, it's just like the last four times I attempted taking it. It does NOT leave the system quickly either. The last times I took it, it took 6 months off the stuff for my system to calm down and the zits to finally calm down.